MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48942208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pilot cutter and the cage blade bent, used a replacement device.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment.Result: the customer reported event was confirmed via x-ray film and correspondence.The anchor was not returned because it was thrown into the sharps by the hospital.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the most likely cause of the reported event was determined to be patient's extremely hard bone quality, however, the deformed anchor was not returned for evaluation and therefore the exact root cause could not be determined.
 
Event or Problem Description

Brand Name
AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5753072
Report Number0009617544-2016-00253
Device Sequence Number16308003
Product Code MAX
UDI-Device Identifier07613327065848
UDI-Public(01)07613327065848
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48942208
Device Lot Number14G558
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2016
Supplement Report FDA Received Date09/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1